# SDR SWIA201232476

- Difficulty date: December 25, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 23,101 hours, 21,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE NR 4 EMERGENCY LIGHT BURNED OUT.  (FLT 5515)  RELAMPED EMERGENCY LIGHT.
